About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 723507, 17 pages
http://dx.doi.org/10.1155/2012/723507
Research Article

Existence of Positive Solution for Semipositone Fractional Differential Equations Involving Riemann-Stieltjes Integral Conditions

1Water Transportation Planning & Logistics Engineering Institute, College of Harbor, Coastal and Offshore Engineering, Hohai University, Jiangsu, Nanjing 210098, China
2National Research Center for Resettlement, Hohai University, Jiangsu, Nanjing 210098, China

Received 13 May 2012; Accepted 11 July 2012

Academic Editor: Yong Hong Wu

Copyright © 2012 Wei Wang and Li Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Wang and Li Huang, “Existence of Positive Solution for Semipositone Fractional Differential Equations Involving Riemann-Stieltjes Integral Conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 723507, 17 pages, 2012. doi:10.1155/2012/723507